Generalized g-type exponential vector variational inequality problems

Authors

  • . Salahuddin Department of Mathematics, Jazan University, Jazan-45142, Kingdom of Saudi Arabia

Keywords:

Generalized $g$-type exponential vector variational inequality problems, $\alpha_g$-relaxed exponentially $(\tau,\mu)$-monotone mapping, KKM-mappings, Nadler's Theorem

Abstract

In this works, we introduce a class of {\it generalized $g$-type exponential vector variational inequality problems} in Euclidean spaces and define $\alpha_g$-relaxed exponentially $(\tau,\mu)$-monotone mapping. By utilizing KKM-mapping and Nadler's theorem with $\alpha_g$-relaxed exponentially $(\tau,\mu)$-monotone mapping, we prove that the existence theorems of {\it generalized $g$-type exponential vector variational inequality problems}.

Additional Files

Published

2020-10-19

How to Cite

Salahuddin, . (2020). Generalized g-type exponential vector variational inequality problems. Journal of Nonlinear Analysis and Optimization: Theory & Applications, 11(2), 127-136. Retrieved from http://www.math.sci.nu.ac.th/ojs302/index.php/jnao/article/view/572

Issue

Section

Research Article